# SDR UPS99830552

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, AFT PIT FS 1040 CORROSION ON LOWER SURFACE OF UPPER FRAME FLANGE AT L31R.  REMOVED FLOORBEAM, SUPPORT, END FITTING, INTERCOSTALS, FRAME ANGLE, FRAME CAP AND FRAME SECTION.  LOCATE NEW FRAME SECTION, DRILLED AND REAMED EXISTING HOLES AND INSTALLED FRAME SECTION.  REINSTALLED FLOORBEAM, SUPPORT, END FITTING, INTERCOSTALS, FRAME ANGLE AND FRAME CAP IAW DC8 SRM 51-1-21 & 51-1-20D.
